No Cover Image

Journal article 126 views

Asymptotic profile of ground states for the Schrödinger–Poisson–Slater equation

Zeng Liu, Vitaly Moroz Orcid Logo

Nonlinear Analysis, Volume: 218, Start page: 112778

Swansea University Author: Vitaly Moroz Orcid Logo

  • Accepted Manuscript under embargo until: 21st January 2023
Published in: Nonlinear Analysis
ISSN: 0362-546X
Published: Elsevier BV 2022
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa59226
Tags: Add Tag
No Tags, Be the first to tag this record!
Keywords: Schrödinger–Poisson–Slater equation; Schrödinger–Maxwell equation; Riesz potential; Nonlocal semilinear elliptic problem; Pohožaev identity; Variational method; Ground state
College: College of Science
Start Page: 112778